# SDR 95ZZZX540

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 2730 · Elevator Control System
- Part: Bolts
- Condition: Loose
- Location: Elevator Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND ELEVATOR HINGE BOLTS LOOSE AND/OR NOT TORQUED PROPERLY.  INSPECTORS ARE CHECKING FOR SIDE PLAY IN THE ELEVATOR BEARINGS AND FINDING THAT THE PLAY IS DUE TO LOOSE BOLTS; NOT WORN BEARINGS.  THIS PROBLEM HAS BEEN FOUND ON SEVERAL AIRCRAFT PREVIOUSLY, WITH CORRECTIVE ACTION BEING RE-TORQUE OF ELEVATOR BOLT.  THERE IS NOT A CURRENT SERVICE BULLETIN OR AIRWORTHINESS DIRECTIVE FOR THIS PROBLEM.
